# SDR YENA2025052700542

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 69,379 hours, 24,755 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1143, MHT-MCO. (AIRCRAFT DECLARED AN EMERGENCY INTO MCO). 'HYD G  ENG 1 PUMP LO PR  G SYS  LO PR  ECAM MESSAGE INFLIGHT DECLARED EMERGENCY.  THE PTU AND ENG PUMP WERE SHUT OFF WITHIN 2 MINUTES; OPENED AND INSPECTED #1 ENG. FOUND G HYD LINE #260 (REF IPC 29-11-06-02D ITEM #260) RUPTURED AND DAMAGED. P/N D2901010201200. REMOVED AND REPLACED PART PER AMM 20-23-11. OPS AND LEAK CHECK GOOD. AC OK FOR CONT SVC.'
